Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2004, Volume 398, Number 3, Pages 314–318 (Mi dan1413)  

This article is cited in 2 scientific papers (total in 2 papers)

Conservation laws in quantum systems on a torus

V. V. Kozlov, D. V. Treshchev



English version:
Doklady Mathematics, 2004, 70:2, 807–810

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Treschev, “Quantum Observables: An Algebraic Aspect”, Proc. Steklov Inst. Math., 250 (2005), 211–244  mathnet  mathscinet  zmath
    2. V. V. Kozlov, “Quadratic conservation laws for equations of mathematical physics”, Russian Math. Surveys, 75:3 (2020), 445–494  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:138

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021